MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Catalog Number 309625
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 1 ml bd¿ slip tip syringe with attached needle leaked at the needle during aspiration of insulin.
 
Additional Manufacturer Narrative
Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
1 ML BD¿ SLIP TIP SYRINGE WITH ATTACHED NEEDLE
Common Device Name
SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8174761
Report Number1213809-2018-00940
Device Sequence Number19322688
Product Code FMF
UDI-Device Identifier30382903096252
UDI-Public30382903096252
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2022
Device Catalogue Number309625
Device Lot Number7266722
Initial Date Received by Manufacturer 12/10/2018
Supplement Date Received by Manufacturer12/10/2018
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;